# SDR CALA2023010900051

- Difficulty date: January 6, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N75435
- Make and model: Boeing 737-900ER
- Aircraft serial: 33529
- Aircraft time: 43,154 hours, 15,186 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STAB LOWER SURFACE SKIN IS CRACKED I/B OF RIB STA. 138.70 T/E AT REAR SPAR AREA. 4, S NOT EXCEEDED.
